On accessory coefficients in the Schwarz equation

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalSoviet Mathematics. Doklady
Pages (from-to)695-698
Number of pages4
Publication statusPublished - 1983

Bibliographical note

Translation from Dokl. Akad. Nauk SSSR 270, 1042-1045 (1983). ISSN 0197-6788

See relations at Aarhus University Citationformats

ID: 15776197